Publication
Title
Quantitative description of departures from the law of rectilinear diameters in the liquid-vapour coexistence curves of Rb and Cs
Author
Abstract
Language
English
Source (journal)
Physics and chemistry of liquids. - London
Publication
London : 2001
ISSN
0031-9104
Volume/pages
39:2(2001), p. 133-140
ISI
000168902700001
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 03.01.2013
Last edited 12.09.2018
To cite this reference